Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 35, Issue 5, 1999
Metadata
 

A Theorem of Tits, Normalizers of Maximal Tori and Fibrewise Bousfield–Kan Completions
Frank Neuman
pp. 711–723
Abstract | Full-Text PDF (1100 KB) | Metadata

Coincidence Points for Perturbations of Linear Fredholm Maps of Index Zero
Ravi P. Agarwal and Donal O'Regan
pp. 725–736
Abstract | Full-Text PDF (1186 KB) | Metadata

An Integral Transformation and its Applications to Harmonic Analysis on the Space of Solutions of the Heat Equation
Soon-Yeong Chung and Yongjin Yeom
pp. 737–755
Abstract | Full-Text PDF (1262 KB) | Metadata

Hilbert C*-Module Representation on Haagerup Tensor Products and Group Systems
Jaeseong Heo
pp. 757–768
Abstract | Full-Text PDF (1299 KB) | Metadata

Sierpiński Gasket as a Martin Boundary II — (The Intrinsic Metric)
Manfred Denker and Hiroshi Sato
pp. 769–794
Abstract | Full-Text PDF (2000 KB) | Metadata

Algebraic Coset Conformal Field Theories II
Feng Xu
pp. 795–824
Abstract | Full-Text PDF (2416 KB) | Metadata